# SDR 2008UALA06358

- Difficulty date: November 4, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 30,237 hours, 6,823 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Fan
- Part number: 4100941C
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR OF SMOKE IN COCKPIT.  FOUND FAN BEARING BAD ALSO BLACK SMOKE AT FAN BLADES. REPLACED EQ COOLING FAN.
